Incomplete preferences and rational intransitivity of choice. / Mandler, M .

In: Games and Economic Behavior, Vol. 50, No. 2, 02.2005, p. 255-277.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)255-277
Number of pages23
JournalGames and Economic Behavior
Issue number2
Publication statusPublished - Feb 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1246723